Is the abnormal return following equity issuances anomalous?
Alon Brav,
Christopher Geczy () and
Paul Gompers
Journal of Financial Economics, 2000, vol. 56, issue 2, 209-249
Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (207)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-405X(00)00040-4
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Is the Abnormal Return Following Equity Issuances Anomalous? 
Working Paper: Is the Abnormal Return Following Equity Issuances Anomalous? 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jfinec:v:56:y:2000:i:2:p:209-249
Access Statistics for this article
Journal of Financial Economics is currently edited by G. William Schwert
More articles in Journal of Financial Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().